# SDR COMA0160606

- Difficulty date: August 18, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 19,137 hours, 18,328 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 1153P0012
- Part serial: NA
- Condition: Faulty
- Location: Right Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT #5967. DURING TAXI OUT RECEIVED A "CAS MISCOMP" STATUS MESSAGE, AIRCRAFT RETURNED TO THE GATE.REPLACED THE RIGHT ENGINE LOW OIL PRESSURE SWITCH.
